# SDR DALA2020031201796

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 52,336 hours, 27,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN LOCATED BETWEEN FR65 TO FR66 AND FROM STR 31R TO STR32R AT LOWER FUSELAGE. PERFORMED REPAIR INSTRUCTIONS EXTERNAL SKIN LOC BTW FR65 TO FR66 AND FROM STR31R TO STR32R AT LOWER FUSELAGE AS PER PRI ERA 585836-14 PRI REV.0 AND ERA # 585836-14AD REV. RII INSPECTION COMPLETE.
